# SDR DALA2015022201638

- Difficulty date: February 21, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-211
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 29-31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION STRINGER ON FWD CARGO COMPARTMENT ON STRINGER 43L BETWEEN FRAME 29 TO FRAME 31, L=1", W=0.5", D=0.003".  REWORKED CORROSION ON STRINGER 43L, SECTION FRAME 29 TO FRAME 30+16" FWD CARGO COMPARTMENT IAW 51-74-00.
